Hybrid Stabilization of Discrete-Time LTI Systems with Two Quantized Signals

Guisheng Zhai, Xinkai Chen, Joe Imae, Tomoaki Kobayashi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)509-516
JournalInternational Journal of Applied Mathematics and Computer Science
Volume15
Publication statusPublished - 2005 Dec 1

Cite this

Hybrid Stabilization of Discrete-Time LTI Systems with Two Quantized Signals. / Zhai, Guisheng; Chen, Xinkai; Imae, Joe; Kobayashi, Tomoaki.

In: International Journal of Applied Mathematics and Computer Science, Vol. 15, 01.12.2005, p. 509-516.

Research output: Contribution to journalArticle

@article{1ba56cf174be4beab9a33ef43417e987,
title = "Hybrid Stabilization of Discrete-Time LTI Systems with Two Quantized Signals",
author = "Guisheng Zhai and Xinkai Chen and Joe Imae and Tomoaki Kobayashi",
year = "2005",
month = "12",
day = "1",
language = "English",
volume = "15",
pages = "509--516",
journal = "International Journal of Applied Mathematics and Computer Science",
issn = "1641-876X",
publisher = "Walter de Gruyter GmbH",

}

TY - JOUR

T1 - Hybrid Stabilization of Discrete-Time LTI Systems with Two Quantized Signals

AU - Zhai, Guisheng

AU - Chen, Xinkai

AU - Imae, Joe

AU - Kobayashi, Tomoaki

PY - 2005/12/1

Y1 - 2005/12/1

M3 - Article

VL - 15

SP - 509

EP - 516

JO - International Journal of Applied Mathematics and Computer Science

JF - International Journal of Applied Mathematics and Computer Science

SN - 1641-876X

ER -